Aa
Aa
A
A
A
Close
Avatar universal

7 yrs clean of ovarian cancer but hurt all over

I just wanted to know if I am the only one with many yrs after chemo and still have horrible joint/muscle pain and fatique.  I feel like docs don't really want to admit that chemo can do all this to you for so long.  I took carbo and tax for stage iii c. I was given the top dosing because I was so young to get this.  Ive had every kind of blood test there is and all looks good except thyroid and adrenal which I take meds for.  I also have terrible neuropathy in my hands and feet which I know is from chemo. Anyone who can shed light on this issue please let me know.  Thanks
2 Responses
667078 tn?1316000935
If you have Neuropathy the only thing they can do is put you on Gabenpentin for the pain. I did not get Neuropathy luckily. I have been in chemo for two years now. It is good you have been off treatment for seven years. I was Stage IIIC and it spread to my liver, spleen, heart, and lymph system the first year.

Alex
Avatar universal
Sorry to hear you had ovarian cancer. The loss of estrogen can cause joint and muscle pain as well as fatigue so that may be a contributing factor. Hysterectomy can cause reduced nerve and blood flow to extremities although chemo would probably be the primary cause of the neuropathy.
Have an Answer?

You are reading content posted in the Ovarian Cancer Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn how to spot the warning signs of this “silent killer.”
Diet and digestion have more to do with cancer prevention than you may realize
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child